# SDR UPS06447845

- Difficulty date: August 17, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0765722
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 434 TO BS 440 RT S27AR TO S28AR FASTENER HOLES FOUND OVAL.  BS 434 TO BS 440 STR 27AR AND STR 28AR STRINGER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
